Journal of the Mathematical Society of Japan

No explosion criteria for stochastic differential equations

Kiyomasa NARITA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 34, Number 2 (1982), 191-203.

Dates
First available in Project Euclid: 15 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1239801723

Digital Object Identifier
doi:10.2969/jmsj/03420191

Mathematical Reviews number (MathSciNet)
MR0651263

Zentralblatt MATH identifier
0478.60066

Subjects
Primary: 60H10: Stochastic ordinary differential equations [See also 34F05]
Secondary: 34F05: Equations and systems with randomness [See also 34K50, 60H10, 93E03] 35R60: Partial differential equations with randomness, stochastic partial differential equations [See also 60H15]

Citation

NARITA, Kiyomasa. No explosion criteria for stochastic differential equations. J. Math. Soc. Japan 34 (1982), no. 2, 191--203. doi:10.2969/jmsj/03420191. https://projecteuclid.org/euclid.jmsj/1239801723


Export citation